# SDR FDKA200700140

- Difficulty date: March 29, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N847MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145517
- Aircraft time: 12,579 hours, 11,741 cycles
- System (JASC): 7331 · Fuel Flow Indicating
- Part: Warning System
- Condition: Malfunctioned
- Location: Fuel System
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6000 FLL-MCO (0616 PHX LCL).  ABORTED T/O AND RTG DUE TO FUEL 1 AND 2 LOW PSI WARNING MESSAGE.  CREW PERFORMED ENGINE RUNS WITH NO DEFECTS NOTED, OPS CHECK NORMAL.
